# SDR REXA201200030

- Difficulty date: January 1, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 22,216 hours, 19,941 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN AND EMERGENCY DECLARED.  DID AN ATB TO CLE DUE TO SMOKE FILLING UP THE CABIN.  EMERGENCY WAS DECLARED AND AIRCRAFT LANDED SAFELY IN CLE.  FOUND APU ENCLOSURE FILLED WITH GLYCOL.  CLEANED UP GLYCOL AND RAN ENGINE.  NO SMOKE FOUND.
